Before three months i suffered from high fever after that erection of penis is very low as compared to previous. Even after seven days 3 times is the maximum i can perfom on bed but before 3 months daily i was able to do that time . Now i feel uneasy and very low energetic. Please help
Like the answers? Chat privately with the doctor of your choice
Erectile dysfunction may be due to many causes as many physiologic, hormonal, and psychogenic factors are involved in the ability to obtain and maintain erections... most of the times it will be psychological but other conditions like diabetes, hypertension, hormonal imbalances and intake of certain drugs can be the cause so these should be ruled out..treatment mainly depends upon underlying cause if its psychogenic counseling with psychiatrist with meditation, yoga etc will help...they may prescribe certain medication as well to maintain erections..if its orgainic cause it should be dealt accordingly
kindly consult psychiatrists they will do the needful....
ayurveda has so many treatments,medicines this prblms.according to ur prakruti.so consult ayur dr.
avoid stress,take meal on time,take proper sleep.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.